Canadian Journal of Statistics Award 2017

The Canadian Journal of Statistics Award is presented each year by the Statistical Society of Canada to the authors of an article published in the journal, in recognition of the outstanding quality of the methodological innovation and presentation.
This year’s winner is the article entitled “Probability-scale residuals for continuous, discrete, and censored data.” (Volume 44, no. 4, pp. 463-479) by Bryan E. Shepherd, Chun Li and Qi Liu. Read more about the award here: ssc.ca/en/awards/2017/bryan-shepherd-chun-li-qi-liu

Congratulations to Dr. Chun Li for this accomplishment!